Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 17 found articles
 
 
  The Grand Four: Affine Invariant Globalizations of Newton’s Method
 
 
Title: The Grand Four: Affine Invariant Globalizations of Newton’s Method
Author: Deuflhard, Peter
Appeared in: Vietnam journal of mathematics
Paging: Volume 46 (2018) nr. 4 pages 761-777
Year: 2018
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 17 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands